MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY? SPIRAL; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ACUITY? SPIRAL; IMPLANTABLE LEAD
Model Number 4591
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Endocarditis (1834); Unspecified Infection (1930)
Date of Event 01/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this left ventricular (lv) lead had endocarditis.There were no additional adverse patient effects reported.The lv lead remains in service.
 
Additional Manufacturer Narrative
This supplemental report was created to update the entry in d4: serial number.
 
Event or Problem Description
 
Event or Problem Description
It was reported that the patient with this left ventricular (lv) lead had endocarditis.There were no additional adverse patient effects reported.The lv lead remains in service.Additional information indicates that the left ventricular (lv) lead was explanted due to endocarditis.There were no additional adverse patient effects reported.
 
Additional Manufacturer Narrative
This supplemental report was created to update the entry in h6: patient codes, h6: impact codes and d6b: explant date.This supplemental report was created to update the entry in d4: serial number.

Brand Name
ACUITY? SPIRAL
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24419419
Report Number2124215-2026-09886
Device Sequence Number12231901
Product Code LWP
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/16/2016
Device Model Number4591
Device Catalogue Number4591
Device Lot Number302692
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer02/24/2026
06/18/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date03/03/2026
07/08/2026
Date Device Manufactured12/16/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexMale